Lisinopril and Impotence

Although many people tolerate lisinopril well, the medication is not free of side effects. Some of these side effects can include sexual problems, such as a decreased sex drive and erectile dysfunction (impotence). In clinical studies, impotence or a decreased sex drive was reported in less than 1 percent of people taking the drug. Given how infrequently these conditions were reported and how common they are within the general population, it is difficult to tell whether these side effects are because of the medication, other factors, or a combination of both.
 
If a decreased sex drive or impotence occurs while you are taking lisinopril, talk with your healthcare provider. He or she may be able to recommend treatment, such as an erectile dysfunction medicine. Depending on how severe your sexual side effects are, he or she may also recommend that you adjust your lisinopril dosage or try a different medicine.
 
(Click Lisinopril Sexual Side Effects for more information on this topic. This article also discusses the results of clinical studies done on the medication and how often sexual side effects occurred in those studies.)
 
The Dirty, Messy Part of BPH
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2019 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.